# SDR WWMA9500035

- Difficulty date: April 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256AE
- Make and model: Saab 340B
- Aircraft serial: 340B256
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Compt
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

FLT 5033 - DFW-SPS - PILOT REPORTED, THAT THE CARGO SMOKE WARNING LIGHT CAME ON AND FIRED THE NR 1 CARGO EXTINGUISHER. MAINTENANCE FOUND NO EVIDENCE OF FIRE OR FAULTY INDICATIONS.  MAINTENANCE CLEANED THE SMOKE DETECTOR AND REMOVED AND REPLACED THE CARGO FIRE EXTINGUISHER NR 1 BOTTLE.  THE AIRCRAFT WAS RETURNED TO SERVICE.
